# SDR DL757952731

- Difficulty date: June 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Puncture
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING LETTER CHECK, LEFT ELEVATOR HAS A PUNCTURE ON THE TOPSIDE.  REPAIRED DAMAGED AREA PER SRM 55-20-01.  OK TO PAINT PAINTED AREA.
